skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Bipartite Riemann–Finsler geometry and Lorentz violation

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1209599
Grant/Contract Number:  
FG02-91ER40661
Resource Type:
Published Article
Journal Name:
Physics Letters. Section B
Additional Journal Information:
Journal Name: Physics Letters. Section B Journal Volume: 716 Journal Issue: 3-5; Journal ID: ISSN 0370-2693
Publisher:
Elsevier
Country of Publication:
Netherlands
Language:
English

Citation Formats

Alan Kostelecký, V., Russell, N., and Tso, R. Bipartite Riemann–Finsler geometry and Lorentz violation. Netherlands: N. p., 2012. Web. doi:10.1016/j.physletb.2012.09.002.
Alan Kostelecký, V., Russell, N., & Tso, R. Bipartite Riemann–Finsler geometry and Lorentz violation. Netherlands. doi:10.1016/j.physletb.2012.09.002.
Alan Kostelecký, V., Russell, N., and Tso, R. Mon . "Bipartite Riemann–Finsler geometry and Lorentz violation". Netherlands. doi:10.1016/j.physletb.2012.09.002.
@article{osti_1209599,
title = {Bipartite Riemann–Finsler geometry and Lorentz violation},
author = {Alan Kostelecký, V. and Russell, N. and Tso, R.},
abstractNote = {},
doi = {10.1016/j.physletb.2012.09.002},
journal = {Physics Letters. Section B},
number = 3-5,
volume = 716,
place = {Netherlands},
year = {2012},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1016/j.physletb.2012.09.002

Citation Metrics:
Cited by: 44 works
Citation information provided by
Web of Science

Save / Share: